Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 19, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 1, 2008, 2:36 AM CDT for Neosho County, Wilson County, Kansas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 2:36 AM CDT (07:36 UTC)
- Expired
- Jun 1, 2008, 4:32 AM CDT
- In force
- 116 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Neosho County, KS, Wilson County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 010744 FFWICT KSC133-205-011330- /O.NEW.KICT.FF.W.0019.080601T0736Z-080601T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 236 AM CDT SUN JUN 1 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... NEOSHO COUNTY IN SOUTHEAST KANSAS. WILSON COUNTY IN SOUTHEAST KANSAS. * UNTIL 830 AM CDT. * AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. HOWEVER...THE AREAL COVERAGE INDICATING STORM TOTAL RAINFALLS APPROACHING 3 INCHES IS INCREASING DOPPLER INDICATED SUCH AMOUNTS HAVING OCCURRED IN EASTERN WILSON AND WESTERN NEOSHO COUNTIES. * LOCATIONS WITHIN THE WARNING INCLUDE... (CNU)JOHN...ALTOONA...BENEDICT...BUFFALO...BUXTON...CHANUTE... COYVILLE...EARLTON...ERIE...FREDONIA...GALESBURG...NEODESHA...NEW ALBANY...ST. PAUL...STARK...THAYER...SOUTH MOUND...CHANUTE AIRPORT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODING IF FLASH FLOODING IS OBSERVED ACT QUICKLY MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. THIS FLASH FLOOD WARNING REPLACES THE FLOOD WARNINGS THAT HAD BEEN PREVIOUSLY IN EFFECT UNTIL 445 AM CDT FOR BOTH COUNTIES. LAT...LON 3738 9507 3739 9596 3773 9596 3772 9507 TIME...MOT...LOC 0736Z 180DEG 0KT 3752 9553 $$ ES
1 follow-up statement
000 WGUS73 KICT 010932 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 431 AM CDT SUN JUN 1 2008 KSC133-205-010937- /O.CAN.KICT.FF.W.0019.000000T0000Z-080601T1330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILSON KS-NEOSHO KS- 431 AM CDT SUN JUN 1 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NEOSHO AND WILSON COUNTIES... HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...ENDING THE LIFE-THREATENING FLOOD THREAT. HOWEVER...EXCESS RUNOFF FROM PREVIOUS HEAVY RAINFALL WILL LIKELY CONTINUE TO CAUSE RELATIVELY MINOR FLOODING OF RURAL COUNTRY ROADS...LOW WATER CROSSINGS AND OTHER FLOOD-PRONE...POOR DRAINAGE AREAS. THEREFORE...THE FLASH FLOOD WARNING WILL LIKELY BE REPLACED WITH A FLOOD WARNING. LAT...LON 3738 9507 3739 9596 3773 9596 3772 9507 TIME...MOT...LOC 0927Z 180DEG 0KT 3752 9553 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 12:04 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 1, 12:04 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1204 AM CDT SUN JUN 1 2008 .UPDATE... .AVIATION... FOR THE 06Z TAF SUITE. NOCTURNAL CONVECTION THREAT CONTINUES OVER SOUTH CENTRAL KS THROUGH THE OVERNIGHT HOURS. THIS CONVECTION CHANCE WILL BE PRIMARILY OVER THE KICT/KHUT SITES INITIALLY. SO HAVE INCLUDED A TEMPO GROUP FOR THIS THREAT WITH SOME MVFR CEILINGS IN AND NEAR THE TSRA. EXPECT THIS CONVECTION TO SLOWLY SHIFT EAST INTO SOUTHEAST KS EARLY ON SUN BY 18Z...SO WILL ADD ANOTHER VCTS GROUP FOR KCNU DURING THE DAY ON SUNDAY. REST OF THE AREA WILL HAVE VFR CONDITIONS. KETCHAM && .PREV DISCUSSION... /ISSUED 1006 PM CDT SAT MAY 31 2008/ UPDATE... CURRENT CONVECTION CONTINUES OVER SOUTHEAST KS AT THIS TIME AS LOW LEVEL JET BEGINS TO INTENSIFY OVER THE TOP OF THE QUASI-STATIONARY BOUNDARY LOCATED...JUST TO THE SOUTH OF THE KS/OK BORDER. CURRENT WATCH LOOKS OKAY FOR NOW...AS NEODESHA PROFILER CONTINUES TO SHOW DIRECTIONAL SHEAR FAVORABLE FOR SUPERCELLS AND POSSIBLY A BRIEF TORNADO. EXPECT TORNADO THREAT TO DIMINISH SOMEWHAT AFTER 06Z AS LOW LEVEL INVERSION INCREASES...MAKING THE SUPERCELLS MORE ELEVATED. ALSO CONTEMPLATED NIXING A FEW COUNTIES IN SOUTH CENTRAL KS FROM THE WATCH BOX...BUT CURRENT LOOK AT WATER VAPOR SATELLITE SHOWS A MID LEVEL JET STREAK MOVING INTO THE PANHANDLE OF OK...WHICH COULD INCREASE CONVECTION IN WESTERN SECTIONS OF THE BOX AS THE OVERNIGHT PROGRESSES. NEXT CONCERN THEN SHIFTS TO THE EARLY MORNING SUNDAY TIME FRAME AS LOW LEVEL JET CONTINUES TO INCREASE OVER THE TOP OF THE BOUNDARY. LOOKS LIKE A SIMILAR SETUP TO LAST NIGHT OVER SOUTH CENTRAL KS AS ISENTROPIC LIFT IN THE 305-310K LAYER TIGHTENS. THIS WILL AGAIN LEAD TO CONVECTION FIRING ALONG A HUT-ICT-WLD LINE SOMETIME BETWEEN 09-12Z/SUN. ELEVATED INSTABILITY AND BULK SHEAR AGAIN SUGGESTS ELEVATED SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITH VERY LARGE HAIL THE MAIN THREAT. INSTABILITY ACTUALLY LOOKS HIGHER THAN LAST NIGHT. COULD SEE A LITTLE LATER INITIATION TIME THAN LAST NIGHT...AS FORECAST SOUNDINGS SHOW SOME WARM AIR ALOFT UNTIL AFTER 09Z/SUN. BUT THIS WARM AIR ALOFT ERODES BY 12Z/SUN. SO CERTAINLY WILL SEE STORMS BY 12Z/SUN. STORMS COULD TRAIN OVER SOME OF THE SAME AREAS AS SATURDAY MORNING...SO FLOOD WATCH LOOKS WARRANTED AS WELL. KETCHAM PREV DISCUSSION... /ISSUED 639 PM CDT SAT MAY 31 2008/ UPDATE... AVIATION... FOR THE 00Z TAF SUITE. CONVECTION BEGINNING TO DEVELOP OVER SOUTH CENTRAL AND SOUTHEAST KS THIS EVENING...AND EXPECT THIS CONVECTION TO DRIFT TOWARDS KCNU AS THE EVENING PROGRESSES. SO WILL CARRY SOME VCTS IN THIS AREA FROM 02-06Z/SUN. FOCUS THEN SHIFTS TO NOCTURNAL CONVECTION THREAT OVER SOUTH CENTRAL KS AFTER 08Z/SUN. THIS CONVECTION CHANCE WILL BE PRIMARILY OVER THE KICT/KHUT SITES INITIALLY. SO HAVE INCLUDED A TEMPO GROUP FOR THIS THREAT WITH SOME MVFR CEILINGS IN AND NEAR THE TSRA. EXPECT THIS CONVECTION TO SLOWLY SHIFT EAST INTO SOUTHEAST KS BY 18Z...SO WILL ADD ANOTHER VCTS GROUP FOR KCNU DURING THE DAY ON SUNDAY. KETCHAM PREV DISCUSSION... /ISSUED 253 PM CDT SAT MAY 31 2008/ DISCUSSION... FORECAST CONCERNS...HEAVY RAINFALL/SEVERE WEATHER POTENTIAL WITH ANOTHER MCS TONIGHT INTO SUNDAY MORNING... COULD BE A REPEAT PERFORMANCE TONIGHT INTO SUNDAY MORNING WITH ANOTHER SEVERE EPISODE OF VERY LARGE HAIL AND LOCALLY HEAVY RAINFALL. VERY UNSTABLE ELEVATED CAPES GREATER THAN 2200 J/KG ROOTED AROUND 800 MB WILL FOCUS ALONG FRONT FROM SOUTHWEST INTO SOUTH CENTRAL KANSAS. THE GFS/NAM AGAIN SHOW FOCUSED LIFT UP THRU 700MB WITHIN THIS ZONE INTO WEST CENTRAL KANSAS...WHERE THE LATE NIGHT CONVECTION SHOULD ORIGINATE. THE STEERING FLOW WOULD THEN TAKE THIS SOUTHEAST ACROSS MUCH OF THE FORECAST AREA SOUTH OF I-70 INTO THE EARLY MORNING HOURS OF SUNDAY. THE STRONG DEEP LAYER SHEAR AND VERY UNSTABLE ELEVATED AIRMASS WILL SUPPORT ROTATING STORMS WITH POTENTIALLY VERY LARGE HAIL AGAIN. SOME BACK BUILDING AND REPEAT/TRAINING ECHOES EXPECTED AGAIN...WHICH WILL ALSO PROMOTE HEAVY RAINFALL OVER SOME OF THE SAME AREAS FROM LAST NIGHT. FLASH FLOOD GUIDANCE IS RATHER LOW AND WILL HOIST A FLOOD WATCH FOR AREAS SOUTH OF I-70 UNTIL 21Z SUNDAY. SIMILAR TO THIS MORNING...THE NOCTURNAL CONVECTION WILL SHIFT INTO PRIMARILY SOUTHEAST KANSAS BY LATE MORNING ON SUNDAY...BEFORE WEAKENING OR SHIFTING SOUTHEAST OF THE AREA. WITH THE EXPECTED MCS AND REMNANT DEBRI POSSIBLY LASTING A BIT LONGER INTO SUNDAY...HAVE CONTINUED TO CUT MAX TEMPS BACK A BIT MORE...ESPECIALLY SOUTHEAST KANSAS. ANOTHER NOCTURNAL/EARLY MORNING MCS COULD AGAIN EVOLVE FURTHER NORTH ON SUNDAY NIGHT/MONDAY MORNING AS FRONT BEGINS TO LIFT NORTH...ORIGINATING AND AFFECTING PRIMARILY CENTRAL KANSAS BEFORE SHIFTING EAST INTO THE MISSOURI VALLEY. OUTSIDE OF THE LARGER NOCTURNAL EVENTS...SOME LATE DAY SEVERE CONVECTION IS ALSO POSSIBLE ON SUNDAY EVENING...THOUGH MODE AND INITIATION WILL BE PREDICATED ON MESO EFFECTS OF PRIOR CONVECTION AND LOW LEVEL BOUNDARIES IN THE AREA. OTHERWISE...TEMPS LOOK TO WARM MORE NOTICEABLY BY MONDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS...WITH CAPPING INVERSION EXPECTED TO LIMIT CONVECTIVE CHANCES INTO MONDAY NIGHT. WITH FOCUS ON THE POTENTIAL FOR MORE SIGNIFICANT WEATHER IN THE SHORT TERM...LITTLE CHANGE TO THE OUTER PERIODS OF THE FORECAST. THE MEDIUM RANGE CONTINUES TO SHOW A RATHER DEEP UPPER TROF MOVING FROM THE ROCKIES INTO THE PLAINS ON THURSDAY...WHICH MAY PROVIDE RELATIVELY BETTER CHANCES FOR STORMS/SEVERE WEATHER AGAIN BY THEN. DARMOFAL && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 91 69 91 / 50 50 10 10 HUTCHINSON 64 90 69 89 / 60 60 10 20 NEWTON 64 89 68 89 / 60 60 20 20 ELDORADO 65 89 69 89 / 60 60 10 10 WINFIELD-KWLD 66 91 71 92 / 40 40 10 10 RUSSELL 62 89 67 87 / 60 60 20 20 GREAT BEND 62 90 68 88 / 60 60 10 20 SALINA 63 88 68 88 / 60 60 20 20 MCPHERSON 63 89 68 88 / 60 60 20 20 COFFEYVILLE 67 89 71 92 / 40 40 10 10 CHANUTE 66 87 70 89 / 50 50 10 10 IOLA 66 86 70 88 / 60 60 20 20 PARSONS-KPPF 66 89 71 90 / 40 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ047-050>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, May 31, 4:49 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 449 PM CDT SAT MAY 31 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-012200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 449 PM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ANOTHER CLUSTER OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE AREA BY LATE THIS EVENING...AND AFFECT MUCH OF THE AREA OVERNIGHT. THE GREATEST RISK FOR VERY LARGE HAIL...UP TO BASEBALL SIZE AND LOCALLY DAMAGING WINDS TO 70 MPH...WILL AFFECT AREAS SOUTH OF A GREAT BEND TO MCPHERSON TO IOLA LINE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED IN THIS AREA...WHICH MAY RESULT IN LOW-LAND FLOODING. THERE IS ALSO THE POSSIBILITY OF A BRIEF TORNADO BEFORE MIDNIGHT...MAINLY FOR THE OKLAHOMA BORDER COUNTIES OF SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS WITH VERY LARGE HAIL AND HEAVY RAINFALL MAY LINGER ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH SUNDAY MORNING. OTHERWISE...THERE WILL BE A CHANCE FOR ADDITIONAL STORMS...SOME POSSIBLY SEVERE...ACROSS THE ENTIRE AREA BY SUNDAY EVENING INTO SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISKS THOUGH A TORNADO WILL BE POSSIBLE FOR AREAS WEST OF THE KANSAS TURNPIKE ON SUNDAY EVENING. CHANCES FOR THUNDERSTORMS WILL REMAIN ACROSS THE AREA PERIODICALLY FOR MUCH OF NEXT WEEK. HOWEVER THE NEXT BEST CHANCE FOR SEVERE WEATHER LOOKS TO ARRIVE BY THURSDAY...AND PERHAPS CONTINUING INTO FRIDAY. PLEASE CHECK BACK FOR LATER OUTLOOKS AS DETAILS BECOME CLEARER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TONIGHT...MAINLY BEFORE MIDNIGHT...FOR THE OKLAHOMA BORDER COUNTIES OF SOUTH CENTRAL AND SOUTHEAST KANSAS. SPOTTERS MAY BE NEEDED AGAIN ON SUNDAY EVENING ACROSS MUCH OF THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, Jun 1, 12:26 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1226 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM HAIL 1 S CHANUTE 37.66N 95.46W
06/01/2008 E1.75 INCH NEOSHO KS LAW ENFORCEMENT
&&
BDKLocal storm report, Jun 1, 12:29 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1229 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM HAIL CHANUTE 37.67N 95.46W
06/01/2008 E1.50 INCH NEOSHO KS EMERGENCY MNGR
MARBLE TO PING PONG BALL HAIL IN CHANUTE.
&&
ADKLocal storm report, Jun 1, 12:41 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL 2 N CANEY 37.04N 95.93W
06/01/2008 E1.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
ADKLocal storm report, Jun 1, 12:43 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM HAIL 3 S HAVANA 37.05N 95.94W
06/01/2008 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
ADKLocal storm report, Jun 1, 1:05 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
105 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM HAIL SAVONBURG 37.75N 95.14W
06/01/2008 E1.75 INCH ALLEN KS LAW ENFORCEMENT
&&
ADKSpecial weather statement, Jun 1, 1:45 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 145 AM CDT SUN JUN 1 2008 KSZ094-098-010715- CHAUTAUQUA-ELK- 145 AM CDT SUN JUN 1 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES... AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOLINE...OR 12 MILES SOUTH OF HOWARD...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:24 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 66 min |
| May 31, 8:33 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 57 min |
| May 31, 8:44 PM CDT | Tornado Warning | ICT | Labette, Neosho | 31 min |
| May 31, 9:12 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 63 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 27 min |
| May 31, 9:34 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 56 min |
| May 31, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 60 min |
| May 31, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 17 min |
| May 31, 10:40 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 6 hr |
| May 31, 11:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 61 min |
| May 31, 11:48 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 57 min |
| Jun 1, 12:02 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 58 min |
| Jun 1, 12:30 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 41 min |
| Jun 1, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 43 min |
| Jun 1, 12:51 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 54 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 15 min |
| Jun 1, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 41 min |
| Jun 1, 2:13 AM CDT | Areal Flood Warning | ICT | Wilson | 40 min |
| Jun 1, 4:40 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 5 hr |
| Jun 1, 5:37 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 63 min |
| Jun 1, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 53 min |
| Jun 1, 6:27 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 63 min |
| Jun 1, 6:33 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 19 min |
| Jun 1, 6:48 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 57 min |
| Jun 1, 6:56 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 64 min |
| Jun 1, 7:12 AM CDT | Areal Flood Warning | ICT | Harper, Kingman, Sumner | 6 hr |
| Jun 1, 7:23 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 50 min |
| Jun 1, 7:36 AM CDT | Areal Flood Warning | ICT | Cowley | 5 hr |
| Jun 1, 7:42 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 32 min |
| Jun 1, 7:51 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 23 min |
| Jun 1, 10:31 AM CDT | River Flood Warning | ICT | Cowley | 23 hr |
| Jun 1, 12:02 PM CDT | Areal Flood Warning | ICT | Wilson | 10 hr |
| Jun 1, 12:52 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Jun 1, 2:29 PM CDT | River Flood Warning | ICT | Labette, Neosho | 18 hr |
| Jun 1, 3:50 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 15 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.